Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of esi injections

Premium Questions

Dr.   Shafi Ullah Khan MD

ESI injection my back 10days ago an 5 days later have a few spots on my hands ad feet?Is this a reaction to the injection? Haven't done anything different , No other symptoms Thank You, XXXX YYYY@YYYY ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Chintan Solanki MD

like to know if a higher dosage of Keppra can make all those effects of Amisulpride softer. Thanks ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Richa MD

morning after pill wouldn't be effected since it's past 72hrs. my bf got me gynaecosid . will it work? are there side effects? ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Pragnesh Vachharajani MD

my fiance has been on implanon for since about XXXXXXX or july 2010 first side effect she got ... or is this just a XXXXXXX side-effect? ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)

Public Forum Discussions

Dr. Akhtarhusian GHAUSI MD

I experienced Pneumocephlus following an spinla epidural steroid injection. The ESI injections have ... read: There has been interval development of multiple foci of extra-axial susceptibility effect ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr. Swetha Dhananjay MD

occur with ESI injections. ESI injections are shown to stay in the system for approximately 2 weeks. I have felt these effects still at around 6 weeks. What are contributing factors as... View answer

Answered by : Dr. Swetha Dhananjay ( General & Family Physician)
Dr.  Shinas Hussain MD

pain and pressure. I also had a cortisone shot in my SI joint a week ago and two ESI injections in my ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Ahmed Aly Hassan MD

-s1,all with arthritis,my doctor suggested finding pain management doctor,to recieve ESI injections ... View answer

Answered by : Dr. Ahmed Aly Hassan ( Orthopaedic Surgeon)
Dr. Ganesh Sanap MD

Bilateral lam and disc at L5/S1 first of April. Still experiencing bil sciatica and deep hip pain. Radiology of surgical site unremarkable. Given 3 ESI injections two weeks apart at L3-L4 level. First two ... View answer

Answered by : Dr. Ganesh Sanap ( Radiologist)